MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ORTHO TRAUMA CDS

MEDLINE INDUSTRIES, LP; DBD-ORTHO TRAUMA CDS
Catalog Number CDS985210G
Medical Device Problem Codes Fire (1245); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on 01/27/2025 "at the start of the case" the cautery tip experienced visualized "flame" per the surgeon.
 
Additional Manufacturer Narrative
According to the facility on 01/27/2025 "at the start of the case" the cautery tip experienced visualized "flame" per the surgeon.Per the facility the cautery tip was clear of debris and the power setting was set to "50/50 then 40/40".Per the facility there was no injury or medical intervention that occurred or was required.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-ORTHO TRAUMA CDS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21400051
Report Number1423395-2025-00014
Device Sequence Number9576289
Product Code OJH
UDI-Device Identifier10195327553319
UDI-Public10195327553319
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberCDS985210G
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight58 KG